the pill

Hi guys so i need some advice, i stopped taking the pill this week because i ran out, i cant get an appointment with my doctor for another 2 weeks, I've been taking the pill for well over a year and now i'm worried that cos I've had to stop taking them my periods will just stop. could someone please advise me on what i should do, and if just stopping taking the pill will cause my periods to stop too. thanks :)

9 Replies

oldestnewest
  • Is your pharmacy connected to your GP surgery as you can get an emergency repeat prescription. Mine stopped for 9 months each time I came off the pill.

  • no unfortunately its not, I've made an appointment at the health access center to get some more, hopefully they can sort me out with some more. when you say they stopped for 9 months do you mean your periods?

  • Yes no periods for 9 months!

    You can speak to the receptionist at the GP surgery as sometimes GP's can just do a repeat prescription that day so you can get it sorted. All mine go through the pharmacy which I think Boots can do as well so I automatically can get a repeat prescription.

  • Wow no periods for 9 months that's awful, i tried that and the receptionist refused to ask the doctor she said i had to wait till my appointment, luckily i have an appointment this afternoon so i can get this sorted. hopefully me not taking the pill for 5 days wont effect next months period. thank you for replying.

  • Good, sometimes the receptionists can be a bit annoying! Was it the combined pill, if so you can take three packs on the trot as this reduces the pcos symptoms further, as long as you have 4 periods a year it is fine. Get your pills on repeat prescription too as it makes it easier!!

  • yeah i will, thank you for the help :)

  • not sure if its the combined pill, all i know is its the pill and its called levest

  • Yes it is a combined one which is good from a pcos point of view.

  • thats good, yeah i didnt really know what it was

You may also like...